# SDR AALA20130429001

- Difficulty date: April 28, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 56,365 hours, 19,449 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Faulty
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MIA - CREW REPORTED EICAS MESSAGE FOR TRAILING EDGE FLAP DISAGREE.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AIR DATA COMPUTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
